Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Wandering out to infinity of diffusion processes

Author: Avner Friedman
Journal: Trans. Amer. Math. Soc. 184 (1973), 185-203
MSC: Primary 60J60
MathSciNet review: 0341631
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \xi (t)$ be a diffusion process in $ {R^n}$, given by $ d\xi = b(\xi )dt + \sigma (\xi )dw$. Conditions are given under which either $ \vert\xi (t)\vert \to \infty $ as $ t \to \infty $ with probability 1, or $ \xi (t)$ visits any neighborhood at a sequence of times increasing to infinity, with probability 1. The results are obtained both in case (i) $ \sigma (x)$ is nondegenerate, and (ii) $ \sigma (x)$ is degenerate at a finite number of points and hypersurfaces.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60J60

Retrieve articles in all journals with MSC: 60J60

Additional Information

PII: S 0002-9947(1973)0341631-5
Keywords: Brownian motion, stochastic differential equations, nondegenerate diffusion, degenerate diffusion, hitting time, fundamental solution of parabolic equation
Article copyright: © Copyright 1973 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia